# SDR N6WA201211260001

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 10,058 hours, 6,733 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAILED TO PRESSURIZE IN AUTO & SWITCH TO MANUAL-PRESSURIZATION CONTROLLED, CPC NR 2 FAILED TO PRESSURIZE.  RT SAFETY CONTROL VALVE IAW AMM 21-32-03, OP'S CHECK GOOD AT THIS TIME.
